# SDR YENA2023071700792

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 67,594 hours, 24,199 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#813, HPN-FLL. 'ODOR ON DESCENT STARTED PASSING THUR 10K FT UNTIL LANDING MIX OF DIRTY SOCK AND OILY FUMES; COMPLIED WITH INFO NOTICE 2017-T015J ACCOMPLISHED LVL1 ECS DECON NO FURTHER ODOR DETECTED WITH LH AND RH ENGINE BLEEDS. REFER TO LP 3784905, ITEM 2 (IDENTIFIED SOURCE OF ODOR TO APU APU PLACED ON MEL. ACCOMPLISHED M PROCEDURE CB L41 AND L42 PULLED AND COLLARD. MX-4 UPDATED, PLACARD INSTALLED IN CONCURRENCE WITH MCC HANNY.). FOR APU MEL.'
